Wilkinson-divider design provides reduced size

Ho J. and Shuley N.V. (1997) Wilkinson-divider design provides reduced size. Microwaves and RF, 36 10: 104-110.

Author Ho J.
Shuley N.V.
Title Wilkinson-divider design provides reduced size
Journal name Microwaves and RF   Check publisher's open access policy
ISSN 0745-2993
Publication date 1997
Sub-type Article (original research)
Volume 36
Issue 10
Start page 104
End page 110
Total pages 7
Subject 2208 Electrical and Electronic Engineering
1705 Computer Networks and Communications
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 06:12:24 EST by System User